# SDR 9626419607

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT FORWARD NOSE GEAR DOOR DOWN AND FORWARD LINK OUT OF ADJUSTMENT.  ADJUSTED EYEBALL ON LINK, OPERATIONAL CHECK NORMAL.
